# SDR DALA1019290186

- Difficulty date: August 10, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,856 hours, 9,604 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP OTBD L/E AREA FOUND DELAMINATED COMPOSITE PREPREG. REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01, REPAIR 1 AND SRM 51-20-05, FIG 5.
